# SDR DALA2015012900757

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOORBEAM TEE LBL 14 - RBL 5 BS 200.   THE FLOORBEAM WAS REPLACED IAW 53-14-1.
